# SDR DALA14018473360

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 33,281 hours, 4,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y- 2462,  FRAMES 59 - 61 FOUND CORRODED.  CORROSION REMOVED SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 102. SEAT TRACK R & R SRM 51-42- 11.
